MathSciNet Relay Station
MathSciNet bibliographic data
MR1377901 34D08
Wiesel, William E. Continuous time algorithm for Lyapunov exponents. I, II. Phys. Rev. E (3) 47 (1993), no. 5, 3686–3691, 3692–3697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement